Fixed point theorems for set valued Caristi type mappings in locally convex space

Mohamed Edraoui, Mohamed Aamri, Samih Lazaiz

Abstract


The aim of this paper is to establish a generalization of Isac’s fixed point theorem. We investigate the existence of common fixed and critical points for two set valued maps in locally convex space. We give an example to illustrate our result. As an application, we obtain a common fixed point theorem in probabilistic normed spaces.

Full Text: PDF

How to Cite this Article:

Mohamed Edraoui, Mohamed Aamri, Samih Lazaiz, Fixed point theorems for set valued Caristi type mappings in locally convex space, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 500-511

Copyright © 2017 Mohamed Edraoui, Mohamed Aamri, Samih Lazaiz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.